# SDR A6WA201312104466

- Difficulty date: December 10, 2013
- Submitted: December 28, 2013
- Operation: Air carrier
- Aircraft: N428AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7695
- Aircraft time: 26,189 hours, 25,363 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Drag Angle
- Condition: Worn
- Location: Lt Mlg
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT MLG DRAG ANGLE.  R & R ANGLE IAW CRJ SRM 51-42-21.
